Gaviscon Double Strength Liquid Heartburn & Indigestion Relief 500ml

NZ$29.99
Enquire
Gaviscon Double Strength Liquid Heartburn & Indigestion Relief 500ml

Gaviscon Double Strength brings fast, soothing and long lasting relief from the pain and discomfort of heartburn (gastric reflux) and indigestion. 

Gaviscon quickly soothes the burning sensation and helps keep digestive acid in the stomach where it should be. 

Other Information: 

- Suitable for use whilst pregnant or breastfeeding. 

Size

500mL

Directions

Shake well before use.

Safety Directions

If you forget a dose it is not necessary to double the dose next time, just carry on taking as before. Contains sodium. The maximum total daily intake (40mL) for adults contains 424mg of sodium (take into account if on a low sodium diet). Also contains hydroxybenzoates and saccharin.

Important Information

You can take Gaviscon Double Strength if you are pregnant or breastfeeding.

Precautions

Do not drink directly from the bottle. Check that the cap seal is unbroken before first taking this product.

Caution

KEEP ALL MEDICINES SAFELY AWAY FROM CHILDREN.

Contains

Each 10mL oral liquid dose contains: Sodium Alginate BP 1000mg, Potassium Bicarbonate Ph. Eur 200mg, Calcium Carbonate Ph. Eur 200mg. Contains Sodium, Hydroxybenzoates and Saccharin.

Suitable For

Suitable for use whilst pregnant or breastfeeding.

Brand

Gaviscon

Product Packaging

Bottle

Product Packaging Dimensions

Height: 176mm, Width: 74mm, Depth: 74mm, Weight: 845g

NZ$29.99
Enquire